# SDR 2008UALA06424

- Difficulty date: November 7, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 64,584 hours, 18,644 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Condition: Broken
- Location: Emergency Escape
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER P6C5 "EMER ESCAPE SYS" IS BROKEN.  REPLACED P6 C5 CIRCUIT BREAKER FOR EMERGENCY ESCAPE SYSTEM.  CONTINUITY CHECKS GOOD.  OPS CHECKS GOOD.
